Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Plurisubharmonic domination


Author: László Lempert
Journal: J. Amer. Math. Soc. 17 (2004), 361-372
MSC (2000): Primary 32Txx, 32U05, 46G20
DOI: https://doi.org/10.1090/S0894-0347-03-00448-X
Published electronically: November 25, 2003
MathSciNet review: 2051614
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a large class of separable Banach spaces $X$ we prove the following. Given a pseudoconvex open $\Omega \subset X$ and $u:\Omega\to\mathbb{R}$ that is locally bounded above, there is a plurisubharmonic $v:\Omega\to\mathbb{R}$ such that $u\le v$. We also discuss applications of this result.


References [Enhancements On Off] (What's this?)

  • [A] A. Arroud, Plongement des variétés analytiques complexes de dimension infinie, Thesis, Lille (1983).
  • [B] E. Bishop, Mappings of partially analytic spaces, Amer. J. Math. 83 (1961), 209-241.MR 23:A1054
  • [BF] F. Bonic, J. Frampton, Smooth functions on Banach manifolds, J. of Mathematics and Mechanics 15 (1966), 877-898.MR 33:6647
  • [D] S. Dineen, Bounding subsets of a Banach space, Math. Ann. 192 (1971), 61-70.MR 46:2428
  • [H] L. Hörmander, An Introduction to Complex Analysis in Several Variables, 3rd ed., North-Holland, Amsterdam, 1990.MR 91a:32001
  • [J1] B. Josefson, Bounding subsets of $l^{\infty }(A)$, J. Math. Pures et Appl. 57 (1978), 397-421.MR 81a:46019
  • [J2] B. Josefson, Approximations of holomorphic functions in certain Banach spaces, manuscript (2000).
  • [L1] L. Lempert, The Dolbeault complex in infinite dimensions, I, J. Amer. Math. Soc. 11 (1998), 485-520.MR 99f:58007
  • [L2] L. Lempert, Approximation of holomorphic functions of infinitely many variables, II, Ann. Inst. Fourier Grenoble 50 (2000), 423-442. MR 2001g:32052
  • [L3] L. Lempert, The Dolbeault complex in infinite dimensions III, Invent. Math. 142 (2000), 579-603. MR 2002f:32039
  • [L4] L. Lempert, Vanishing cohomology for holomorphic vector bundles in a Banach setting, Asian J. Math. to appear.
  • [Ma] P. Mazet, Letter of July 1998.
  • [Mu] J. Mujica, Complex analysis in Banach spaces, North-Holland, Amsterdam, 1986.MR 88d:46084
  • [Na] R. Narasimhan, Imbedding of holomorphically complete complex spaces, Amer. J. Math. 82 (1960), 917-934.MR 26:6438
  • [No] P. Noverraz, Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie, North-Holland, Amsterdam, 1973. MR 50:10814
  • [P] I. Patyi, On the $\overline{\partial }$ equation in a Banach space, Bull. Soc. Math. France 128 (2000), 391-406.MR 2002e:58010
  • [R] R. Remmert, Habilitationsschrift, Münster (1958).
  • [Sn] I. Singer, Bases in Banach spaces I-II, Springer, Berlin, 1981. MR 45:7451; MR 82k:46024
  • [Su] Y. T. Siu, Every Stein variety admits a Stein neighborhood, Invent. Math. 38 (1976/77), 89-100.MR 55:8407

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 32Txx, 32U05, 46G20

Retrieve articles in all journals with MSC (2000): 32Txx, 32U05, 46G20


Additional Information

László Lempert
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: lempert@math.purdue.edu

DOI: https://doi.org/10.1090/S0894-0347-03-00448-X
Received by editor(s): March 6, 2003
Published electronically: November 25, 2003
Additional Notes: Research partially supported by an NSF grant
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society